# SDR DALA2023082907021

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 24,582 hours, 3,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 WHILE EXECUTION OF JIC 2550-2004 REGARDING THE INSPECTION OF FORWARD CARGO COMPARTMENT, A DENT WAS FOUND AFFECTING FR20A WEB BETWEEN STR40-41 RH. THERE IS NO ADL FOR THIS SCENARIO. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON FRAME 20 LOWER AREA BTW STR 40R AND STR 41R IN FWD CARGO COMPARTMENT AS PER ER/A611276-14. (2941733)
